# SDR QMLA2021080320040

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 11,123 hours, 27,594 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coax
- Condition: Chafed
- Location: Antenna
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, LOUD HUMMING SOUND COULD BE HEARD IN CABIN AREA. FLIGHT WAS ABORTED AND RETURNED TO CTNAZ. DURING APPROACH FROM BASE TO FINAL, THE HUMMING SOUND STOPPED. INVESTAGATION REVEALED THAT NEWLY INSTALLED HONEYWELL CONNECT TRACKER STC SR00812DE ANTENNA COAXES WERE CHAFFING ON THE INNER LEFT SIDE OF THE OIL COOLER COWLING. IT WAS DETERMINED THAT CLAMPS TO PROVIDE SUPPORT FOR THE COAXES ROUTED OVER THE OIL TANK AS SHOWN ON DRAWING CW0620-1074, SHEET 2 OF 5, WERE NOT INSTALLED. CORRECTIVE ACTION WAS TAKEN BY INSTALLING CLAMPS AS SHOWN ON DRAWING. PERFORMED MAINTENANCE CHECK FLIGHT, HUMMING NOISE WAS NOT DUPLICATED. AIRCRAFT WAS RETURNED FOR SERVICE.
